# SDR AALA202112039005

- Difficulty date: November 29, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 17,032 hours, 2,485 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Circuit Breaker
- Condition: Pulled
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH LAVATORIES WILL NOT FLUSH AND WASTE TANKS SHOW FULL, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. RESET LAVATORY SYSTEM CIRCUIT BREAKER, OPS CHECK GOOD.
